Vol. 15, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 7, 1239–1357
Issue 6, 1127–1237
Issue 5, 981–1126
Issue 4, 805–980
Issue 3, 541–804
Issue 2, 267–539
Issue 1, 1–266

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A proof of the Brown–Goodearl conjecture for module-finite weak Hopf algebras

Daniel Rogalski, Robert Won and James J. Zhang

Vol. 15 (2021), No. 4, 971–997

Let H be a weak Hopf algebra that is a finitely generated module over its affine center. We show that H has finite self-injective dimension and so the Brown–Goodearl conjecture holds in this special weak Hopf setting.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

weak Hopf algebras, injective dimension, Brown–Goodearl conjecture
Mathematical Subject Classification 2010
Primary: 16E10
Secondary: 16T99, 18D10
Received: 5 January 2020
Revised: 19 June 2020
Accepted: 11 October 2020
Published: 29 May 2021
Daniel Rogalski
Department of Mathematics
University of California, San Diego
La Jolla, CA
United States
Robert Won
Department of Mathematics
George Washington University
Washington, DC
United States
James J. Zhang
Department of Mathematics
University of Washington
Seattle, WA
United States